| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been returned and evaluated by product analysis on 23-oct-2019 with the following findings: investigation revealed a cracked battery compartment and a cracked and chipped cartridge compartment.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.This complaint was previously included in the voluntary summary report submission (vmsr) and is now being submitted as an initial report with investigation findings due to the transition of the vmsr program.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a casing/condition (cracked/damaged casing) issue.It was reported that the battery compartment was cracked/damaged.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the alleged malfunction has the ability to result in a delay in treatment or long-term cessation in delivery if the damage impacts the power circuit or cartridge compartment.